Automorphic Forms on GL(2)

Automorphic Forms on GL(2)
AuthorsHervé Jacquet, Robert Langlands
LanguageEnglish
SeriesLecture Notes in Mathematics; Vol.114
GenreMathematics
PublisherSpringer
Publication date1970
Publication placeUnited States
Media typePrint
Pages554
ISBN978-3-540-04903-6
Dewey Decimal515.9

Automorphic Forms on GL(2) is a 1970 mathematics book by Hervé Jacquet and Robert Langlands in which they rewrite Erich Hecke's theory of modular forms in terms of the representation theory of GL(2) over local fields and adele rings of global fields, and prove the Jacquet–Langlands correspondence.[1]

A second volume by Jacquet gives an interpretation of some results by Rankin and Selberg in terms of the representation theory of GL(2) × GL(2).[2]

References

  • Langlands, R. (1971). "Automorphic forms on GL(2)". Actes du Congrès International des Mathématiciens (Nice, 1970). Vol. 2. Paris: Gauthier-Villars. pp. 327–329. MR 0562505.